RESIDUAL SUPERSINGULAR IWASAWA THEORY OVER QUADRATIC IMAGINARY FIELDS
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Let $ p $ be an odd prime. Let $ E $ be an elliptic curve defined over a quadratic imaginary field, where $ p $ splits completely. Suppose $ E $ has supersingular reduction at primes above $ p $. Under appropriate hypotheses, we extend the results of \cite{SujFil} to $ \bZ_p^{2} $-extensions. We define and study the fine double-signed residual Selmer groups in these settings. We prove that for two residually isomorphic elliptic curves, the vanishing of the signed $ \mu $-invariants of one elliptic curve implies the vanishing of the signed $ \mu $-invariants of the other. Finally, we show that the Pontryagin dual of the Selmer group and the double-signed Selmer groups have no non-trivial pseudo-null submodules for these extensions.
Abstract
Let $ p $ be an odd prime. Let $ E $ be an elliptic curve defined over a quadratic imaginary field, where $ p $ splits completely. Suppose $ E $ has supersingular reduction at primes above $ p $. Under appropriate hypotheses, we extend the results of \cite{SujFil} to $ \bZ_p^{2} $-extensions. We define and study the fine double-signed residual Selmer groups in these settings. We prove that for two residually isomorphic elliptic curves, the vanishing of the signed $ \mu $-invariants of one elliptic curve implies the vanishing of the signed $ \mu $-invariants of the other. Finally, we show that the Pontryagin dual of the Selmer group and the double-signed Selmer groups have no non-trivial pseudo-null submodules for these extensions.
참고문헌 (23)
- P. N. Balister, "Note on Nakayama’s lemma for compact $\Lambda$-modules", Asian Journal of Mathematics, 1(2), pp.224~229 (1997), International Press of Boston[DOI]
- J. Coates, "Galois cohomology of elliptic curves", Tata Institute of Fundamental Research Lectures on Mathematics, 88 (2000)
- J. Coates, "Fine Selmer groups of elliptic curves over p-adic Lie extensions", Mathematische Annalen, 331(4), pp.809~839 (2005), Springer Science and Business Media LLC[DOI]
- J. Coates, "Galois cohomology of elliptic curves" (2010), Tata Institute of Fundamental Research
- D. Eisenbud, "Commutative Algebra" (1995), Springer-Verlag
- R. Greenberg, "Algebraic number theory, volume 17 of Adv. Stud. Pure Math", pp.97~137 (1989), Academic Press
- Ralph Greenberg, "On the Iwasawa invariants of elliptic curves", Inventiones Mathematicae, 142(1), pp.17~63 (2000), Springer Science and Business Media LLC[DOI]
- Yoshitaka Hachimori, "Notes on Non-commutative Iwasawa Theory", Asian Journal of Mathematics, 14(1), pp.11~18 (2010), International Press of Boston[DOI]
- Taira HONDA, "On the theory of commutative formal groups", Journal of the Mathematical Society of Japan, 22(2) (1970), Mathematical Society of Japan (Project Euclid)[DOI]
- U. Jannsen, "A spectral sequence for Iwasawa adjoints", Munster J. Math, 7(1), pp.135~148 (2014)
- Byoung Du Kim, "The Iwasawa Invariants of the Plus", Minus Selmer Groups, 2009, pp.13(2), 181~190[DOI]
- Shin-ichi Kobayashi, "Iwasawa theory for elliptic curves at supersingular primes", Inventiones Mathematicae, 152(1), pp.1~36 (2003), Springer Science and Business Media LLC[DOI]
- A. Lei, "Akashi series and Euler characteristics of signed Selmer groups of elliptic curves with semistable reduction at primes above p", J. Th'eor. Nombres Bordeaux, 33(3, part 2), pp.997~1019 (2021)
- Antonio Lei, "Ranks of elliptic curves over $$\mathbb{Z}_p^2$$-extensions", Israel Journal of Mathematics, 236(1), pp.183~206 (2020), Springer Science and Business Media LLC[DOI]
- Antonio LEI, "On Selmer Groups in the Supersingular Reduction Case", Tokyo Journal of Mathematics, 43(2) (2020), Tokyo Journal of Mathematics[DOI]
- J. Neukirch, (2008), Springer-Verlag
- "2019", ~
- YOSHIHIRO OCHI, "On the ranks of Iwasawa modules over $p$ -adic Lie extensions", Mathematical Proceedings of the Cambridge Philosophical Society, 135(1), pp.25~43 (2003), Cambridge University Press (CUP)[DOI]
- Peter Schneider, "Localizations and completions of skew power series rings", American Journal of Mathematics, 132(1), pp.1~36 (2010), Project MUSE[DOI]
- "The stacks project" (2022)[URL]
- Otmar Venjakob, "On the structure theory of the Iwasawa algebra of a p-adic Lie group", Journal of the European Mathematical Society, 4(3), pp.271~311 (2002), European Mathematical Society - EMS - Publishing House GmbH[DOI]
- L. C. Washington, "Introduction to Cyclotomic Fields" (1997), Springer-Verlag
- L. C. Washington, "Elliptic Curves", pp.2008, Chapman & Hall
